MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA® PADGETT® DERMATOMES

INTEGRA LIFESCIENCES CORPORATION INTEGRA® PADGETT® DERMATOMES
Model Number 3539252
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
While performing a skin graft, the dermatome was noted to have a divot in the blade which caused the patient's graft to have to be repeated.

Brand Name
INTEGRA® PADGETT® DERMATOMES
Common Device Name
DERMATOME
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
311 enterprise dr
plainsboro NJ 08536
MDR Report Key8980318
Report Number8980318
Device Sequence Number3330217
Product Code GFD
UDI-Device Identifier10381780277965
UDI-Public(01)10381780277965
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/20/2019
Report Date (Section F) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3539252
Device Catalogue Number3539252
Device Lot NumberW1805011
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight83
Date Report Sent to FDA08/20/2019